# SDR IPXA2020102861772

- Difficulty date: October 28, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N392UP
- Make and model: Boeing 767304
- Aircraft serial: 28041
- Aircraft time: 87,866 hours, 18,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Proximity Switch
- Part number: 849703
- Part serial: 357
- Condition: Inoperative
- Location: Door Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD PANEL ENTRY DOOR LIGHT DISPLAYED ENTRY CLOSED AND LOCKED.  LIGHT DEFERRED, IAW MEL 52-71-1-1 PLACARD INSTALLED DMP REQ.  TROUBLESHOOTING PERFORMED, IAW LWDM 52-71-11 REV 2.00.  FOUND SUSPECT UNIT M162.  REPLACEMENT OF UNIT ASSEMBLY ELEC PROX SWITCH PERFORMED, IAW AMM LEASE 32-09-04 PB401 REV 131.00.  PN CONFIRMED IAW L  IPC32-09-04-01-007N AND SB STATUS.  TEST WAS SATISFACTORY, NORMAL OPERATIONS.  THIS CLOSES M724300.
